# SDR 2004FA0000820

- Difficulty date: September 3, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N1854N
- Make and model: Beech F33A
- Aircraft serial: CE975
- Engine: Cont IO520*
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 1C7501668P
- Part serial: 543
- Condition: Broken
- Location: Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE SIDE OF BRIDLE CABLE BROKE AT CAPSTAN PIN.  OTHER SIDE O BRIDLE CABLE BACKLASHED AND TANGLED IN CAPSTAN BRIDLE CABLE GUARD PINS CAUSING RESTRICTION OF UP ELEVATOR CONTROL.  CENTURY FLIGHT SYSTEMS SB CSB-2003-01 EXISTS FOR THIS TYPE OF CONDITION.  POSSIBLY AD WOULD ENSURE COMPLIANCE.  (WP17200405843)
